1. Expert Q&A: Protecting a person with dementia from financial abuse - Weds 26 June, 3:30-4:30 pm

    Financial abuse can have serious consequences for a person with dementia. Find out how to protect a person with dementia from financial abuse.

    Sam, our Knowledge Officer (Legal and Welfare Rights) is our expert on this topic. She will be here to answer your questions on Wednesday 26 June between 3:30 - 4:30 pm.

    You can either post questions >here< or email them to us at talkingpoint@alzheimers.org.uk and we'll answer as many as we can on the day.

  1. marmarlade

    marmarlade Registered User

    Jan 26, 2015
    183
    hubby has been in care 6 weeks in that 6 weeks the Doctor that the home uses has changed his medication so much it has made him ill,he had been prescribed co-codamols 6 a day to replace his tablet for arthritis,he also has a sleeping tablet so in the course of a week he had had 1,200 mg of paracetamol plus the codine plus the sleeping tablet.On Monday evening he collasped had to have the paramedics out he was on a overdose not done by himself Have been on the war path and got all his medication replaced and he is slowly on the mend again. but am still on the war path as we knew nothing of these changes .but saw him yesterday and got another kiss.
     
  2. pamann

    pamann Registered User

    Oct 28, 2013
    2,635
    Kent
    How awful for your poor hubby, what a worry for you, so much medication, hope they have sorted it out.
     
  3. malc

    malc Registered User

    co codamol for arthritis,yeah right,my wife on tramodol,quite a bit of a difference in strength.
     
  4. esmeralda

    esmeralda Registered User

    Nov 27, 2014
    3,072
    Devon
    That sounds horrendous Marmarlade, what a horrible worry for you, and it must make you worried about his ongoing care.
    Glad you got a kiss though.
    Es
    x
     
  5. truth24

    truth24 Registered User

    Oct 13, 2013
    5,726
    North Somerset
    It sounds unbelievable that a GP can overdose a patient on drugs! Why did he have to change an already prescribed routine anyway? Hope your OH is improving. Best wishes.

    Sent from my GT-N5110
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.